# SDR REXA2025050700565

- Difficulty date: April 16, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 28,783 hours, 23,340 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT AFT LUG FOUND TO BE CRACKED  REPAIRED R/H AFT EMERGENCY EXIT DOOR AFT LUG IAW MHIRJ GREO 670-52-21-103 REV -- DATED 11/06/2024. REFERENCE MWC HN00235414 FOR DETAILS OF MAINTENANCE ACCOMPLISHED.
